# SDR REXA2022081000611

- Difficulty date: July 17, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 33,234 hours, 24,322 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690332113
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 501 TO F.S. 517 STGR 20 R IS CORRODED.  UPON FURTHER INVESTIGATION NO CORROSION WAS FOUND ON STGR20R. CORROSION WAS FOUND ON STGR21R BETWEEN FS501 AND FS517. REMOVED AND REPLACED STGR 21R SEGMENT BETWEEN FS501 AND FS549 IAW CRJ 900 SRM 53-00-03-201-001-A02
